# SDR C2XA03CL012

- Difficulty date: January 14, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 65946
- Condition: Discharged
- Location: Cabin
- Part time: 7,421 hours, 2,941 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#2351 THE CREW REPORTED THE AFT AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.MAINTENANCE REPLACED THE #4 EMERGENCY LIGHT BATTERY.OPERATIONAL CHECKS WERE GOOD.
